B. Alvarez-samaniego and D. Lannes, Large time existence for 3D water-waves and asymptotics, Inventiones mathematicae, vol.2, issue.4, pp.485-541, 2008.
DOI : 10.1007/s00222-007-0088-4

URL : https://hal.archives-ouvertes.fr/hal-00128402

B. Alvarez-samaniego and D. , Lannes A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations, Indiana Univ, Math. J, vol.57, pp.97-131, 2008.

E. Audusse, F. Bouchut, M. Bristeau, R. Klein, and B. , Perthame, A fast and stable well-balanced scheme with hydrostatic reconstruction for shallow water flows, SIAM J. Sci. Comp, pp.25-2050, 2004.

E. Barthelemy, Nonlinear Shallow Water Theories for Coastal Waves, Surveys In Geophysics, vol.94, issue.4, pp.315-337, 2004.
DOI : 10.1007/s10712-003-1281-7

S. Beji and J. A. Battjes, Experimental investigation of wave propagation over a bar, Coastal Engineering, vol.19, issue.1-2, pp.151-162, 1993.
DOI : 10.1016/0378-3839(93)90022-Z

J. C. Berkhoff, N. Booy, and A. C. Radder, Verification of numerical wave propagation models for simple harmonic linear water waves, Coastal Engineering, vol.6, issue.3, pp.255-279, 1982.
DOI : 10.1016/0378-3839(82)90022-9

C. Berthon and F. Marche, A Positive Preserving High Order VFRoe Scheme for Shallow Water Equations: A Class of Relaxation Schemes, SIAM Journal on Scientific Computing, vol.30, issue.5
DOI : 10.1137/070686147

URL : https://hal.archives-ouvertes.fr/hal-00370486

C. Berthon, F. Marche, and R. Turpault, An efficient scheme on wet/dry transitions for shallow water equations with friction, Computers & Fluids, vol.48, issue.1, pp.192-201, 2011.
DOI : 10.1016/j.compfluid.2011.04.011

URL : https://hal.archives-ouvertes.fr/hal-00799075

C. Berthon, A. Duran, F. Marche, and R. Turpault, Asymptotic preserving scheme for the shallow water equations with source terms on unstructured meshes, submitted, 2013.

H. B. Bingham, P. A. Madsen, and D. R. Fuhraman, Velocity potential formulations of highly accurate Boussinesq-type models, Coastal Engineering, vol.56, issue.4, pp.467-478, 2009.
DOI : 10.1016/j.coastaleng.2008.10.012

M. Bjorkavag and H. Kalisch, Wave breaking in Boussinesq models for undular bores, Physics Letters A, vol.375, issue.14, pp.1570-1578, 2011.
DOI : 10.1016/j.physleta.2011.02.060

P. Bonneton, Modelling of periodic wave transformation in the inner surf zone, Ocean Eng, pp.1459-1471, 2007.

P. Bonneton, F. Chazel, D. Lannes, F. Marche, and M. Tissier, A splitting approach for the fully nonlinear and weakly dispersive Green???Naghdi model, Journal of Computational Physics, vol.230, issue.4, pp.230-1479, 2011.
DOI : 10.1016/j.jcp.2010.11.015

URL : https://hal.archives-ouvertes.fr/hal-00482564

P. Bonneton, E. Barthelemy, F. Chazel, R. Cienfuegos, D. Lannes et al., Recent advances in Serre???Green Naghdi modelling for wave transformation, breaking and runup processes, European Journal of Mechanics - B/Fluids, vol.30, issue.6, pp.589-597, 2011.
DOI : 10.1016/j.euromechflu.2011.02.005

URL : https://hal.archives-ouvertes.fr/hal-00606543

M. Brocchini, I. Svendsen, R. Prasad, and G. Bellotti, A comparison of two different types of shoreline boundary conditions, Computer Methods in Applied Mechanics and Engineering, vol.191, issue.39-40, pp.4475-4496, 2008.
DOI : 10.1016/S0045-7825(02)00392-4

M. Brocchini and N. Dodd, Nonlinear Shallow Water Equation Modeling for Coastal Engineering, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.134, issue.2, pp.104-120, 2008.
DOI : 10.1061/(ASCE)0733-950X(2008)134:2(104)

S. Camarri, M. Salvetti, B. Koobus, and A. Dervieux, A low-diffusion MUSCL scheme for LES on unstructured grids, Computers & Fluids, vol.33, issue.9, pp.1101-1129, 2004.
DOI : 10.1016/j.compfluid.2003.10.002

URL : https://hal.archives-ouvertes.fr/hal-00372840

A. Castro and D. Lannes, Fully nonlinear long-wave models in the presence of??vorticity, Journal of Fluid Mechanics, vol.77
DOI : 10.1029/2002JC001308

F. Chazel, D. Lannes, and F. Marche, Numerical Simulation of Strongly Nonlinear and Dispersive Waves Using a Green???Naghdi Model, Journal of Scientific Computing, vol.37, issue.3, pp.105-116, 2011.
DOI : 10.1007/s10915-010-9395-9

URL : https://hal.archives-ouvertes.fr/hal-00482561

Q. Chen, J. T. Kirby, R. A. Dalrymple, A. B. Kennedy, and A. Chawla, Boussinesq Modeling of Wave Transformation, Breaking, and Runup.???II: 2D, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.126, issue.1, pp.126-174, 2000.
DOI : 10.1061/(ASCE)0733-950X(2000)126:1(48)

R. Cienfuegos, E. Barthelemy, and P. Bonneton, A fourth-order compact finite volume scheme for fully nonlinear and weakly dispersive Boussinesq-type equations. Part II: boundary conditions and validation, International Journal for Numerical Methods in Fluids, vol.51, issue.9, pp.1423-1455, 2007.
DOI : 10.1002/fld.1359

URL : https://hal.archives-ouvertes.fr/hal-00182841

R. Cienfuegos, E. Barthelemy, and P. Bonneton, A wave-breaking model for Boussinesq-type equations including mass-induced effects, J. Wtrwy., Port, Coast., and Oc. Engrg, pp.136-146, 2010.

T. A. Davis and I. S. Duff, An Unsymmetric-Pattern Multifrontal Method for Sparse LU Factorization, SIAM Journal on Matrix Analysis and Applications, vol.18, issue.1, pp.140-158, 1997.
DOI : 10.1137/S0895479894246905

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.29.5426

M. W. Dingemans, Comparison of computations with Boussinesq-like models and laboratory measurements, p.Delft Hydraulics, 1994.

A. Duran, Q. Liang, and F. Marche, On the well-balanced numerical discretization of shallow water equations on unstructured meshes, Journal of Computational Physics, vol.235, pp.565-586, 2013.
DOI : 10.1016/j.jcp.2012.10.033

A. Duran and F. Marche, Discontinuous-Galerkin discretization of a new class of Green-Naghdi equations, submitted, 2014.

D. Dutykh, D. Clamond, P. Milewski, and D. , Mitsotakis, Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations, Eur. J

D. Dutykh, . Th, and D. Katsaounis, Finite volume schemes for dispersive wave propagation and runup, Journal of Computational Physics, vol.230, issue.8, pp.3035-3061, 2011.
DOI : 10.1016/j.jcp.2011.01.003

URL : https://hal.archives-ouvertes.fr/hal-00472431

K. S. Erduran, S. Ilic, and V. Kutija, Hybrid finite-volume finite-difference scheme for the solution of Boussinesq equations, International Journal for Numerical Methods in Fluids, vol.128, issue.11, pp.49-1213, 2005.
DOI : 10.1002/fld.1021

K. S. Erduran, Further application of hybrid solution to another form of Boussinesq equations and comparisons, International Journal for Numerical Methods in Fluids, vol.22, issue.5, pp.827-849, 2007.
DOI : 10.1002/fld.1307

C. Eskilsson and S. J. Sherwin, Spectral/hp discontinuous Galerkin methods for modelling 2D Boussinesq equations, Journal of Computational Physics, vol.212, issue.2, pp.566-589, 2006.
DOI : 10.1016/j.jcp.2005.07.017

J. Fenton, A Fifth???Order Stokes Theory for Steady Waves, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.111, issue.2, pp.216-234, 1985.
DOI : 10.1061/(ASCE)0733-950X(1985)111:2(216)

D. R. Fuhrman and P. A. Madsen, Simulation of nonlinear wave run-up with a high-order Boussinesq model, Coastal Engineering, vol.55, issue.2, pp.139-154, 2008.
DOI : 10.1016/j.coastaleng.2007.09.006

S. Gottlieb, C. Shu, and E. Tadmor, Strong Stability-Preserving High-Order Time Discretization Methods, SIAM Review, vol.43, issue.1, pp.89-112, 2001.
DOI : 10.1137/S003614450036757X

A. E. Green and P. M. Naghdi, A derivation of equations for wave propagation in water of variable depth, Journal of Fluid Mechanics, vol.338, issue.02, pp.237-246, 1976.
DOI : 10.1017/S0022112076002425

S. Hsiao and T. , Tsunami-like solitary waves impinging and overtopping an impermeable seawall: Experiment and RANS modeling, Coastal Engineering, vol.57, issue.1, pp.1-18, 2010.
DOI : 10.1016/j.coastaleng.2009.08.004

X. Y. Hu, N. A. Adams, and C. , Positivity-preserving method for high-order conservative schemes solving compressible Euler equations, Journal of Computational Physics, vol.242, pp.169-180, 2013.
DOI : 10.1016/j.jcp.2013.01.024

S. Israwi, Large Time existence For 1D Green-Naghdi equations, Nonlinear Analysis: Theory, Methods & Applications, vol.74, pp.81-93, 2011.

S. Israwi, Derivation and analysis of a new 2D Green???Naghdi system, Nonlinearity, vol.23, issue.11, p.2889, 2010.
DOI : 10.1088/0951-7715/23/11/009

URL : https://hal.archives-ouvertes.fr/hal-00447005

G. Jiang and C. W. Shu, Efficient Implementation of Weighted ENO Schemes, Journal of Computational Physics, vol.126, issue.1, pp.202-228, 1996.
DOI : 10.1006/jcph.1996.0130

M. Kazolea, Mathematical and Computational Modeling for the Generation and Propagation of Waves in marine and Coastal Environments, 2013.

M. Kazolea, A. I. Delis, I. K. Nikolos, and C. E. Synolakis, An unstructured finite volume numerical scheme for extended 2D Boussinesq-type equations, Coastal Engineering, vol.69, pp.42-66, 2012.
DOI : 10.1016/j.coastaleng.2012.05.008

M. Kazolea, A. I. Delis, and C. E. Synolakis, Numerical treatment of wave breaking on unstructured finite volume approximations for extended Boussinesqtype equations, J. Comput. Phys, pp.271-281, 2014.

A. B. Kennedy, Q. Chen, J. T. Kirby, and R. A. Dalrymple, Boussinesq Modeling of Wave Transformation, Breaking, and Runup.???I: 1D, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.126, issue.1, pp.126-165, 1999.
DOI : 10.1061/(ASCE)0733-950X(2000)126:1(39)

D. Lannes, The Water Waves Problem: Mathematical Analysis and Asymptotics, Mathematical Surveys and Monographs. AMS, vol.188, 2013.
DOI : 10.1090/surv/188

URL : https://hal.archives-ouvertes.fr/hal-01101991

D. Lannes and P. Bonneton, Derivation of asymptotic two-dimensional time-dependent equations for surface water wave propagation, Physics of Fluids, vol.21, issue.1, p.16601, 2009.
DOI : 10.1063/1.3053183

O. , L. Métayer, S. Gavrilyuk, and S. Hank, A numerical scheme for the Green- Naghdi model, J. Comp. Phys, vol.229, pp.2034-2045, 2010.

Y. A. Li, A shallow-water approximation to the full water wave problem, Communications on Pure and Applied Mathematics, vol.9, issue.9, pp.225-1285, 2006.
DOI : 10.1002/cpa.20148

S. Guibourg, Modélisation numérique et expérimentale des houles bidimensionnelles en zonecotì ere, 2006.

M. Li, P. Guyenne, F. Li, and L. Xu, High order well-balanced CDG???FE methods for shallow water waves by a Green???Naghdi model, Journal of Computational Physics, vol.257, pp.257-169, 2014.
DOI : 10.1016/j.jcp.2013.09.050

Q. Liang and F. Marche, Numerical resolution of well-balanced shallow water equations with complex source terms, Advances in Water Resources, vol.32, issue.6, pp.873-884, 2009.
DOI : 10.1016/j.advwatres.2009.02.010

URL : https://hal.archives-ouvertes.fr/hal-00799080

P. L. Liu, Y. Cho, M. J. Briggs, U. Kanoglu, and C. E. Synolakis, Runup of solitary waves on a circular Island, Journal of Fluid Mechanics, vol.31, pp.259-285, 1995.
DOI : 10.1016/0378-3839(92)90059-4

P. Lynett, T. Wu, and P. Liu, Modeling wave runup with depth-integrated equations, Coastal Engineering, vol.46, issue.2, pp.89-107, 2002.
DOI : 10.1016/S0378-3839(02)00043-1

G. Ma, F. Shi, and J. T. Kirby, Shock-capturing non-hydrostatic model for fully dispersive surface wave processes, Ocean Modelling, pp.43-44, 2012.

P. A. Madsen, R. Murray, and O. R. Sorensen, A new form of the Boussinesq equations with improved linear dispersion characteristics, Coastal Engineering, vol.15, issue.4, pp.371-388, 1991.
DOI : 10.1016/0378-3839(91)90017-B

P. A. Madsen, R. Murray, and O. R. Sorensen, A new form of the Boussinesq equations with improved linear dispersion characteristics, Coastal Engineering, vol.15, issue.4, pp.371-388, 1991.
DOI : 10.1016/0378-3839(91)90017-B

P. A. Madsen, H. B. Bingham, and H. A. Schaffer, Boussinesq-type formulations for fully nonlinear and extremely dispersive water waves: derivation and analysis, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.459, issue.2033, pp.1075-1104, 2003.
DOI : 10.1098/rspa.2002.1067

F. Marche, P. Bonneton, P. Fabrie, and N. Seguin, Evaluation of well-balanced bore-capturing schemes for 2D wetting and drying processes, International Journal for Numerical Methods in Fluids, vol.107, issue.5, pp.867-894, 2007.
DOI : 10.1002/fld.1311

URL : https://hal.archives-ouvertes.fr/hal-00295018

J. Miles and R. Salmon, Weakly dispersive nonlinear gravity waves, Journal of Fluid Mechanics, vol.9, issue.-1, pp.519-531, 1985.
DOI : 10.1016/0378-4371(81)90149-7

O. G. Nwogu, Alternative Form of Boussinesq Equations for Nearshore Wave Propagation, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.119, issue.6, pp.618-638, 1993.
DOI : 10.1061/(ASCE)0733-950X(1993)119:6(618)

T. Okamoto and D. Basco, The Relative Trough Froude Number for initiation of wave breaking: Theory, experiments and numerical model confirmation, Coastal Engineering, vol.53, issue.8, pp.675-690, 2006.
DOI : 10.1016/j.coastaleng.2006.02.001

J. Orszaghova, A. G. Borthwick, and P. H. Taylor, From the paddle to the beach ??? A Boussinesq shallow water numerical wave tank based on Madsen and S??rensen???s equations, Journal of Computational Physics, vol.231, issue.2, pp.328-344, 2012.
DOI : 10.1016/j.jcp.2011.08.028

O. M. Phillips, The Dynamics of the Upper Ocean, second edition, 1977.

M. Ricchiuto and A. Bollermann, Stabilized residual distribution for shallow water simulations, Journal of Computational Physics, vol.228, issue.4, pp.1071-1115, 2009.
DOI : 10.1016/j.jcp.2008.10.020

URL : https://hal.archives-ouvertes.fr/inria-00538892

M. Ricchiuto and A. G. Filippini, Upwind residual discretization of enhanced Boussinesq equations for wave propagation over complex bathymetries, Journal of Computational Physics, vol.271, pp.306-341, 2014.
DOI : 10.1016/j.jcp.2013.12.048

URL : https://hal.archives-ouvertes.fr/hal-00826912

G. L. Richard and S. L. Gavrilyuk, A new model of roll waves: comparison with Brock???s experiments, Journal of Fluid Mechanics, vol.10, pp.374-405, 2012.
DOI : 10.1098/rspa.1984.0079

G. L. Richard and S. L. Gavrilyuk, The classical hydraulic jump in a model of shear shallow-water flows, Journal of Fluid Mechanics, vol.338, pp.492-521, 2013.
DOI : 10.1017/jfm.2012.96

URL : https://hal.archives-ouvertes.fr/hal-01459449

V. Roeber and K. F. Cheung, Boussinesq-type model for energetic breaking waves in fringing reef environments, Coastal Engineering, vol.70, pp.1-20, 2012.
DOI : 10.1016/j.coastaleng.2012.06.001

B. D. Rogers, A. G. Borthwick, and P. H. Taylor, Mathematical balancing of flux gradient and source terms prior to using Roe???s approximate Riemann solver, Journal of Computational Physics, vol.192, issue.2, pp.192-422, 2003.
DOI : 10.1016/j.jcp.2003.07.020

Y. Saad, Iterative Methods for Sparse Linear Systems, 1996.
DOI : 10.1137/1.9780898718003

F. J. Seabra-santos, D. P. Renouard, and A. M. Temperville, Numerical and experimental study of the transformation of a solitary wave over a shelf or isolated obstacle, Journal of Fluid Mechanics, vol.274, issue.-1, pp.117-134, 1987.
DOI : 10.1017/S0022112069002461

H. Schaeffer, A Boussinesq model for waves breaking in shallow water, Coastal Engineering, vol.20, issue.3-4, pp.185-202, 1993.
DOI : 10.1016/0378-3839(93)90001-O

F. Serre, ContributionàContributionà l'´ etude desécoulementsdesécoulements permanents et variables dans les canaux, Houille Blanche, vol.6, pp.830-872, 1953.

F. Shi, J. T. Kirby, J. C. Harris, J. D. Geiman, and S. T. Grilli, A high-order adaptive time-stepping TVD solver for Boussinesq modeling of breaking waves and coastal inundation, Ocean Modelling, pp.43-44, 2012.

J. Shi, C. Hu, and C. Shu, A Technique of Treating Negative Weights in WENO Schemes, Journal of Computational Physics, vol.175, issue.1, pp.108-127, 2002.
DOI : 10.1006/jcph.2001.6892

J. B. Shiach and C. G. Mingham, A temporally second-order accurate Godunov-type scheme for solving the extended Boussinesq equations, Coastal Engineering, vol.56, issue.1, pp.32-45, 2009.
DOI : 10.1016/j.coastaleng.2008.06.006

P. Smit, M. Zijlema, and G. Stelling, Depth-induced wave breaking in a non-hydrostatic, near-shore wave model, Coastal Engineering, vol.76, pp.1-16, 2013.
DOI : 10.1016/j.coastaleng.2013.01.008

S. Soares-frazao and V. Guinot, A second-order semi-implicit hybrid scheme for one-dimensional Boussinesq-type waves in rectangular channels, International Journal for Numerical Methods in Fluids, vol.54, issue.5, pp.237-261, 2008.
DOI : 10.1002/fld.1679

C. H. Su and C. S. Gardner, Korteweg???de Vries Equation and Generalizations. III. Derivation of the Korteweg???de Vries Equation and Burgers Equation, Journal of Mathematical Physics, vol.10, issue.3, pp.536-539, 1969.
DOI : 10.1063/1.1664873

C. E. Synolakis, The runup of solitary waves, Journal of Fluid Mechanics, vol.87, issue.-1, pp.523-545, 1987.
DOI : 10.1017/S0022112058000331

M. Tissier, P. Bonneton, F. Marche, F. Chazel, and D. Lannes, Nearshore Dynamics of Tsunami-like Undular Bores using a Fully Nonlinear Boussinesq Model, J. Coastal Res., SI, vol.64, pp.603-607, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00799006

M. Tissier, P. Bonneton, F. Marche, F. Chazel, and D. Lannes, A new approach to handle wave breaking in fully non-linear Boussinesq models, Coastal Engineering, vol.67, pp.54-66, 2012.
DOI : 10.1016/j.coastaleng.2012.04.004

URL : https://hal.archives-ouvertes.fr/hal-00798996

M. Tonelli and M. Petti, Hybrid finite volume -finite difference scheme for 2DH improved Boussinesq equations, Coastal Eng, pp.609-620, 2009.

M. Tonelli and M. Petti, Finite volume scheme for the solution of 2D extended Boussinesq equations in the surf zone, Ocean Eng, pp.567-582, 2010.

B. Van-leer, Towards the ultimate conservative difference scheme. V. A second-order sequel to Godunov's method, Journal of Computational Physics, vol.32, issue.1, pp.101-136, 1979.
DOI : 10.1016/0021-9991(79)90145-1

B. Van-'t-hof and E. A. Vollebregt, Modelling of wetting and drying of shallow water using artificial porosity, International Journal for Numerical Methods in Fluids, vol.31, issue.11, pp.1199-1217, 2005.
DOI : 10.1002/fld.959

G. Wei and J. T. Kirby, Time-Dependent Numerical Code for Extended Boussinesq Equations, Journal of Waterway, Port, Coastal, and Ocean Engineering, vol.121, issue.5, pp.251-261, 1995.
DOI : 10.1061/(ASCE)0733-950X(1995)121:5(251)

G. Wei, J. T. Kirby, S. T. Grilli, and R. Subramanya, A fully nonlinear Boussinesq model for surface waves. Part 1. Highly nonlinear unsteady waves, Journal of Fluid Mechanics, vol.107, issue.-1, pp.71-92, 1995.
DOI : 10.1063/1.865459

R. W. Whalin, The limit of applicability of linear wave refraction theory in a convergence zone, Res.Rep.H-71-3, 1971.

J. M. Witting, A unified model for the evolution nonlinear water waves, Journal of Computational Physics, vol.56, issue.2, pp.203-236, 1984.
DOI : 10.1016/0021-9991(84)90092-5

Y. Xing, X. Zhang, and C. Shu, Positivity-preserving high order wellbalanced discontinuous Galerkin methods for the shallow water equations, Adv. Water Res, vol.229, pp.3091-3120, 2010.

Y. Yamazaki, Z. Kowalik, and K. F. Cheung, Depth-integrated, non-hydrostatic model for wave breaking and run-up, International Journal for Numerical Methods in Fluids, vol.34, issue.13, p.473, 2009.
DOI : 10.1029/2007GL030158

X. Zhang and C. Shu, On maximum-principle-satisfying high order schemes for scalar conservation laws, Journal of Computational Physics, vol.229, issue.9, pp.3091-3120, 2010.
DOI : 10.1016/j.jcp.2009.12.030

X. Zhang and C. Shu, On positivity-preserving high order discontinuous Galerkin schemes for compressible Euler equations on rectangular meshes, Journal of Computational Physics, vol.229, issue.23, pp.8918-8934, 2010.
DOI : 10.1016/j.jcp.2010.08.016